MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP AORTIC ROOT ANTEGRADE CANNULA W/VENT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP AORTIC ROOT ANTEGRADE CANNULA W/VENT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 24009
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the dlp aortic root cannula with a vent line was alleged to have a product issue in which the needle in the cannula was too thin relative to the cannula itself, resulting in the path created by the needle being too small and making it difficult to insert the cannula into the tissue during use.The use of the device was unspecified.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information b5.The device was replaced to complete the procedure.Medtronic received additional information that there was no defective product in the package.The customer reported that the issue is that this specific type of cannula is simply poor in quality overall.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP AORTIC ROOT ANTEGRADE CANNULA W/VENT
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22192451
Report Number2184009-2025-00751
Device Sequence Number9189017
Product Code DWF
UDI-Device Identifier00613994495426
UDI-Public(01)00613994495426(17)270814(10)2024080392
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K182586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24009
Device Catalogue Number24009
Device Lot Number2024080392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/14/2025
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown